# SDR AALA202510107928

- Difficulty date: October 1, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 18,440 hours, 4,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5357151720800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FUSELAGE SKIN PANEL AROUND ACCESSORY ACCESS DOOR 312AR CUTOUT AT FR 71 BETWEEN S27R AND S28R. ACCOMPLISHED DOUBLER REPAIR PER EA 368590.
